# SDR P5CA2016070200160

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 60,889 hours, 9,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Detector
- Part number: 111975
- Part serial: 9713
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS EQUIPMENT COOLING MSG DISPLAYED.  FOLLOWED FIM TASK 21-58-02-102-035.  REMOVED, CLEANED AND REINSTALLED FLIGHT DECK FLOW DETECTOR IAW MM 21-58-02. GROUND OPS CHECK NORMAL.  REF LP 78029, REPLACED FLIGHT DECK LOW FLOW DETECTOR AND OPERATES NORMAL.
